Publication
Title
Variable selection in varying-coefficient models using p-splines
Author
Abstract
Language
English
Source (journal)
Journal of computational and graphical statistics. - Alexandria, Va
Publication
Alexandria, Va : 2012
ISSN
1061-8600
Volume/pages
21:3(2012), p. 638-661
ISI
000308282000005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.12.2012
Last edited 16.07.2018
To cite this reference